As a woman who is married to a young and all around healthy man, our world was rocked (well not really in that sense) when he started to have issues with erectile dysfunction. In an older man we would assume that this is something that is “bound to happen” or “more common than you realize”, but in a 30 something, we were a understandably concerned. We learned the ED is more common in younger men than we had previously thought. Our doctor explained that there are physical and psychological causes for ED in men under 50. My husband had just had an incredibly demanding and stressful year at work, which had also triggered slightly higher blood pressure related to stress and weight gain. Our doctor explained that these combined with hormonal responses to stress, anxiety, and mild depression were likely the causes. As a wife I was thrilled to find I, and my ever changing body (thank you to my beautiful children), were not the cause.
But what now? Would this plague our lives forever? Would my husband and I ever have the same love life we had previously enjoyed? Cue the doctors orders: Levitra.
The doctor explained this was an oral medication that my husband would take “as needed” (wink wink) or about an hour before sexual activity (okay, less “wink wink”). Being a mother of two and liking the fact that I had a teammate in parenting, I of course had to inquire about the side effects.
Would there be weight gain? Mood swings? Increased risk of heart disease, arrhythmia, or other potential cardiac issues I would need to take into account?
Don’t get me wrong, I love sex and am quite voracious, but would rather lead a nuns life than collect life insurance on my husband. The doctor quelled my fears by explaining that there would certainly be side effects, but nothing that should worry us too greatly. These side effects included headaches, stuffy nose or congestion, or dizziness. The side effects that did worry me somewhat were changes in vision, specifically changes in ability to differentiate between blue and green. My husband is not a fashionable man so not being able to coordinate blue and green outfits would be fine, but it did worry me that his eyes may take a beating in order for us to keep our bedroom lively. Our doctor then continued to list the more startling side effects, potential and sudden blindness and ringing in ears or complete hearing loss. Again, what?! Our physician completely understood our concerns and assuaged our fears by explaining there were very slight chances of these side effects occurring and that he would not have recommended Levitra over other ED medications unless he thought my husband would tolerate it well and it would genuinely help us.
And help us it did!
I wouldn’t say that Levitra itself gave our respective libidos a push, but knowing that I can partake in a serving of afternoon delight whenever I damn well please it simply wonderful! I know that there are women out there with husbands, boyfriends, lovers, or whoever who have experienced what my husband and I did. Ladies, it is not you! ED happens and it’s likely a physical or psychological issue that needs to be addressed at the root, but can be helped in the meantime by Levitra.
I would highly recommend Levitra to anyone struggling or knows someone who is struggling with ED, there is help out there and its just a doctors appointment away. Happy humping!
I am medical professional. My main interest now is erectile dysfunction treatment. I am working in Cape town.